MAUDE Adverse Event Report: MEDICAL COMPONENTS, INC. 5F DIGNITY CT PORT; DIGNITY® & PRO-FUSE® CT PLASTIC POWER INJECTABLE IMPLANTABLE

MEDICAL COMPONENTS, INC. 5F DIGNITY CT PORT; DIGNITY® & PRO-FUSE® CT PLASTIC POWER INJECTABLE IMPLANTABLE
Model Number MRDP50AXS
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Swelling/ Edema (4577)
Date of Event 10/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently waiting for the return of the device.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient had a 5fr port which had been implanted on (b)(6) 2024 and had been in place for 482 days for treatment.On (b)(6) 2025, port was to be accessed and it was observed by numerous rns that there appeared to be extravasation of fluids and the site was swollen.A dye study was ordered and performed on (b)(6) at 1236.During the dye study, access was achieved via huber needle but no blood return was noted, contrast was injected and it was demonstrated that the contrast was filling the port body and surrounding pocket but not entering the catheter.Patient was brought to sedation to have port removed on 10/10 in the afternoon and port was to be replaced.During removal, upon excision of the body of the port from the patient, it was observed that there is a pin hole in the back of the port body, through the printed t on the back.Port was replaced with same size and excised implant was saved for defect reporting.
 
Additional Manufacturer Narrative
The port was returned for evaluation with the lock collar and piece of lumen attached to the port body stem with a fibrin sheath surrounding the collar.The collar was removed but the lumen piece was left in place.Visual inspection confirmed the complaint as a hole can be seen in 't' engraved in the base of the port.Under magnification it was noted that the port base material was pushed outward from the reservoir.This is indicative of the needle being pushed through the port base, causing the material to be pushed outward.The contract manufacturer conducted a review of the manufacturing records.The review determined the device was manufactured within specifications and requirements.There were no abnormalities or non-conformance's associated with the lot number provided.There were no deviations, changes of materials, or process changes in the manufacturing of the part numbers.All inspections and sequences of operations were properly followed and documented.Work order passed qc final inspection.We are unable to determine the cause of this event.Excessive force may have been used when accessing the port.The health professional inserting the needle into the port may have misjudged the depth of the port and the amount of force necessary to access the port, causing the needle to go through the port base.

Brand Name
5F DIGNITY CT PORT
Common Device Name
DIGNITY® & PRO-FUSE® CT PLASTIC POWER INJECTABLE IMPLANTABLE
Manufacturer (Section D)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
Manufacturer Contact
susan smith
1499 delp drive
harleysville, PA 19438
2152564201
MDR Report Key23434973
Report Number2518902-2025-00063
Device Sequence Number4758957
Product Code LJT
UDI-Device Identifier00884908149753
UDI-Public(01)00884908149753
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K132177
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberMRDP50AXS
Device Catalogue NumberMRDP50AXS
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/31/2025
Supplement Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age4 YR
Patient SexFemale